# SDR DLM11991947

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DE
- Make and model: Doug MD-11
- Aircraft serial: 48477
- System (JASC): 3840 · Air Supply (Water Pressure System)
- Part: Water Comp
- Condition: Failed
- Location: Nr 1
- Component: 8378M11
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PAX AT 3B NOTICED A HOT WIRE SMELL.  THE CREW ALSO NOTICED THE SMELL.  LATER F/A AND PASSENGER COMPLAINED OF HEADACHES INSPECTED CEILING FWD CABIN FOR BURNING WIRE CK OK.  CHECKED SIDEWALL OF FWD CRAGO COMP FOUND NR 1 WATER COMP BEARING FAILURE.  REPLACED NR 1 WATER COMP.  CKS GOOD.
